# SDR AT0100231

- Difficulty date: August 23, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2610 · Detection System
- Part: Fire Bottle
- Condition: Discharged
- Location: Fwd Cargo
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD CARGO FIRE INDICATION ILLUMINATED.          CORRECTIVE ACTION:         CHECKED FORWARD CARGO AREA, COULD NOT DUPLICATE PROBLEM, AICRAFT WAS FERRIED TO AVBORNE FOR REPAIRS.
